MAUDE Adverse Event Report: MEDTRONIC NAVIGATION, INC TERATRACKER, BLUE; INSTRUMENT, STEREOTAXIC

MEDTRONIC NAVIGATION, INC TERATRACKER, BLUE; INSTRUMENT, STEREOTAXIC
Model Number 9730489
Medical Device Problem Code Material Integrity Problem (2978)
Health Effect - Clinical Code No Patient Involvement (2645)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Analysis of the 9730489 (teratracker) found that the tool was damaged.It was found that the allegation was confirmed as one of the posts had been removed and was missing otherwise, with the remaining three markers attached and fully seated, the teratracker returned a good geometry error.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Medtronic received information regarding a navigation while outside of procedure.It was reported that the tactile probe tracker had a missing pin.There was no patient when the issue occurred.

Brand Name
TERATRACKER, BLUE
Common Device Name
INSTRUMENT, STEREOTAXIC
Manufacturer (Section D)
MEDTRONIC NAVIGATION, INC
826 coal creek circle
louisville CO 80027
MDR Report Key8624062
Report Number1723170-2019-02477
Device Sequence Number2049198
Product Code HAW
UDI-Device Identifier00721902652264
UDI-Public00721902652264
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K050651
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/20/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number9730489
Device Catalogue Number9730489
Device Lot Number160501
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/20/2017
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/28/2017
Initial Report FDA Received Date05/20/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1